MAUDE Adverse Event Report: MMJ SA DE CV(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6DFEN
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Extubate (2402)
Date of Event 08/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the unit had a leak.The customer stated the patient was intubated.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation.The device history record was reviewed and no discrepancies were found.The failure mode tear in cuff was confirmed in the received sample.Manufacturing process was reviewed and currently, there is no potential risk and the below conditions were found: inflation test ¿ air is applied through valve on the flat pilot balloon to inflate the cuff.The cuff is checked at 24 hours to make sure that the cuff is still inflated.A deflation test is performed; a vacuum system is applied through valve on the flat pilot balloon to remove the air of the cuff.All manufacturing controls were found effective and properly implemented to detect the reported failure mode.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key7951506
Report Number2936999-2018-00628
Device Sequence Number16431773
Product Code JOH
UDI-Device Identifier50884522006642
UDI-Public50884522006642
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6DFEN
Device Catalogue Number6DFEN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2018
Initial Date Received by Manufacturer 09/12/2018
Supplement Date Received by Manufacturer11/06/2018
Initial Report FDA Received Date10/10/2018
Supplement Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR